Advanced

A notion of independence via moving targets

Schmeling, Jörg LU (2006) In Discrete and Continuous Dynamical Systems. Series A 15(1). p.269-280
Abstract
We introduce a new notion of independence based on the Borel-Cantelli lemma. We study this characteristic in the context of i.i.d. stochastic processes and processes driven by equilibrium dynamics.
Please use this url to cite or link to this publication:
author
organization
publishing date
type
Contribution to journal
publication status
published
subject
keywords
formalism, thermodynamical, Borel-Cantelli lemma, non-i.i.d dynamical processes
in
Discrete and Continuous Dynamical Systems. Series A
volume
15
issue
1
pages
269 - 280
publisher
American Institute of Mathematical Sciences
external identifiers
  • wos:000234538600017
  • scopus:33745231183
ISSN
1553-5231
language
English
LU publication?
yes
id
b379aa28-0d4b-49d6-aa47-8c57151fd80f (old id 421390)
alternative location
http://aimsciences.org/journals/dcdsA/online.jsp
date added to LUP
2016-04-01 17:08:29
date last changed
2020-01-12 20:05:53
@article{b379aa28-0d4b-49d6-aa47-8c57151fd80f,
  abstract     = {We introduce a new notion of independence based on the Borel-Cantelli lemma. We study this characteristic in the context of i.i.d. stochastic processes and processes driven by equilibrium dynamics.},
  author       = {Schmeling, Jörg},
  issn         = {1553-5231},
  language     = {eng},
  number       = {1},
  pages        = {269--280},
  publisher    = {American Institute of Mathematical Sciences},
  series       = {Discrete and Continuous Dynamical Systems. Series A},
  title        = {A notion of independence via moving targets},
  url          = {http://aimsciences.org/journals/dcdsA/online.jsp},
  volume       = {15},
  year         = {2006},
}